# SDR DLM88070599

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583293
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG DOOR HAD A DAMAGED REPAIR.  THE OLD REPAIR WAS REPAIRED WITH A STOP DRILLED AND DOUBLERS ON THE INNER AND OUTER SKIN.
